# SDR UPS06845975

- Difficulty date: January 5, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1195 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED BATHTUB FITTING IN AFT CARGO TORQUE BOX STA 1195 FWD SIDE ACCESS HOLE I/B OF CENTER DOOR LATCH.  REMOVED AND REPLACED BATHTUB FITTING AT STA 1195 L34R IAW SRM 51-3-2, 51-1-8 AND SRM 51-1-20D.
